# SDR ZZDA2009275

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIVETS FROM LIGHTNING STRIKE REPLACED WITH BLIND RIVETS.  INSTALLED SOLID RIVET AT STA 337 L12R AND STA 251 L15R REF B717 SRM 51-40-02 AND EA 17-53-01480A DATED 01/22/09 RFE 09-0111.  SEE NR 3003.
